MAUDE Adverse Event Report: ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST

ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST
Model Number MIS-7F07
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.As of the date of this report, the device has not yet been returned.A follow-up report will be provided once it has been received and reviewed.
 
Event or Problem Description
Physician intended to use a 7fr micro introducer sheath during treatment of the patient¿s great saphenous vein (gsv).It is reported the white tube part of the introducer sheath snapped off into the vein when the blue introducer was removed.The device was removed from the patient and all pieces were accounted for.A new micro introducer sheath was opened and used to complete the procedure.No injury reported.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text : placeholder.
 
Event or Problem Description
Follow up.

Brand Name
MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS
Common Device Name
CLOSUREFAST
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10513427
Report Number1625425-2020-00511
Device Sequence Number3507138
Product Code OFL
UDI-Device Identifier10884521140295
UDI-Public10884521140295
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Catalogue NumberMIS-7F07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/02/2020
12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1